Johnson & Johnson Ltd
Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)
Coldarin All in 1 Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and allergy symptoms like runny nose and watery eyes.
Tablet
Coldarin All in 1 Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine. The most common side effects are nausea, vomiting, stomach pain, insomnia, restlessness, coordination impaired, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse. Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Coldarin All in 1 Tablet may be taken with or without food, but it is better to take it at a fixed time.
Nausea Vomiting Stomach pain Insomnia Restlessness Coordination impaired Headache
It is unsafe to consume alcohol with Coldarin All in 1 Tablet.
Coldarin All in 1 Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Coldarin All in 1 Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Coldarin All in 1 Tablet is a combination of four medicines: Caffeine, Diphenhydramine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Coldarin All in 1 Tablet is prescribed to get relief from symptoms of common cold. Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Inform your doctor if you are taking any other medications for cold. Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast, pounding, or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash. Inform your doctor if you are taking any antidepressants. Along with taking Coldarin All in 1 Tablet, do the following simple tips at home to get relief: Steam inhalation, Gargling with warm saltwater, Apply vapor rubs on chest and back if needed, Take enough rest, Take warm food and fluid only, Ensure adequate fluid intake, Advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcase, etc.
Coldarin All in 1 Tablet is a combination of four medicines: Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine. This combination is formulated to relieve common cold symptoms such as body aches, headaches, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose.
Coldarin All in 1 Tablet contains caffeine. Therefore, it is advisable to avoid medicines or food containing caffeine. Foods like coffee, tea, cola drinks, or chocolate should be limited to avoid increasing your total caffeine intake. Also, refrain from drinking alcohol (beer, wine, etc.) while taking this medication.
Yes, Coldarin All in 1 Tablet can make you feel drowsy or sleepy. Avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities until you know how this medicine affects you.
Serious side effects with Coldarin All in 1 Tablet are rare and uncommon. If you experience allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat, notify your doctor immediately.
No, breastfeeding should not be done while using Coldarin All in 1 Tablet. This medication contains diphenhydramine, an antihistamine that can pass into breast milk and potentially harm the baby. Inform your doctor if you are breastfeeding.
No, taking a higher than the recommended dose may not increase effectiveness but could potentially increase the risk of serious side effects and toxicity. If your symptoms are not relieved by the recommended dosage or if you experience worsening symptoms, consult your doctor.
Coldarin All in 1 Tablet is not recommended for individuals with high blood pressure (hypertension), underlying serious heart conditions or cardiovascular disorders, or a history of stomach ulcers or overactive thyroid (hyperthyroidism). It should also be avoided if you are taking antidepressant drugs, which include monoamine oxidase inhibitors (MAOIs) like phenelzine and isocarboxazid, or tricyclic antidepressants like imipramine and amitriptyline.
Store this medicine in its original container, tightly closed. Follow the instructions provided on the packaging or label. Dispose of unused medication responsibly. Ensure it is not accessible to pets, children, or other individuals.